# SDR CALA9601161

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR BEAM LOWER CHORD CORRODED AT STA 1130, RBL 1 TO RBL 40.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-04, FIGURE 1 AND SRM 51-30-2.
